# SDR COOSDR040052

- Difficulty date: October 26, 2004
- Submitted: March 2, 2005
- Operation: General aviation
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57799293
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT CENTER SECTION, LOWER PLATING (PN 57799293) CORRODED FROM STA 980 TO STA 1040 BETWEEN LONGERON 35L AND 35R.  (K)
